# SDR DALA2019070804070

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 70,797 hours, 52,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND ROW 24ED EMER LT INOP. FOUND WIRE BROKEN UNDER SEAT. SPLICED PER AMM 20-10 OPS CHECK GOOD. (LP5999942)
